Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child suffering from fever even after prescribing paracetamol, antibiotics. No other symptoms. Advice required?

My 16 month old daughter is suffering from fever for 7 days now (25 oct onwards). Doc prescribed paracetamol / brufen on first visit. On second visit after 3 days, doc prescribed antibiotics . But fever hasn t left her. No other symptoms like vomiting and chill. Today we are taking her to doc again for blood test . Please advise.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
Does she have cold/ cough/ sore throat/ body aches/ head ache/ tummy aches/ urinary problems/ skin rash etc?

Since its 1 week of fever now, you must have investigations done like complete blood count, CRP, WIDAL, Urine microscopy. Depending on endemicity of Malaria in your area, blood should be tested for that too.
Its good that you have decided to take her back to the doctor.
Wish your daughter a speedy recovery.
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor